Volume, courbure et entropie
Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque no. 245  (1997), Talk no. 823, p. 83-103
@incollection{SB_1996-1997__39__83_0,
     author = {Pansu, Pierre},
     title = {Volume, courbure et entropie},
     booktitle = {S\'eminaire Bourbaki : volume 1996/97, expos\'es 820-834},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {245},
     year = {1997},
     note = {talk:823},
     pages = {83-103},
     zbl = {1083.53502},
     mrnumber = {1627108},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1996-1997__39__83_0}
}
Pansu, Pierre. Volume, courbure et entropie, in Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque, no. 245 (1997), Talk no. 823, pp. 83-103. http://www.numdam.org/item/SB_1996-1997__39__83_0/

[ACCS] J. W. Anderson, R. Canary, M. Culler, P. Shalen, Free Kleinian groups and volumes of hyperbolic 3 -manifolds, à paraître dans le J. Differen. Geom. | MR 1412683 | Zbl 0860.57011

[BFL] Y. Benoist, P. Foulon et F. Labourie, Flots d'Anosov à distributions stable et instable différentiables, J. Amer. Math. Soc. 5, 33-74 (1992). | MR 1124979 | Zbl 0759.58035

[B1] A. L. Besse, Manifolds all of whose geodesics are closed, Ergeb. der Math. Bd 93, Springer (1978). | MR 496885 | Zbl 0387.53010

[B2] A. L. Besse, Einstein Manifolds, Ergeb. der Math. Bd 10, Springer (1987). | MR 867684 | Zbl 0613.53001

[BCG1] G. Besson, G. Courtois et S. Gallot, Volume et entropie minimale des espaces localement symétriques, Invent. Math. 103, 417-445 (1991). | Article | MR 1085114 | Zbl 0723.53029

[BCG2] G. Besson, G. Courtois et S. Gallot, Entropies et rigidités des espaces localement symétriques de courbure strictement négative, Geom. and Funct. Anal. 5, 731-799 (1995). | Article | MR 1354289 | Zbl 0851.53032

[BCG3] G. Besson, G. Courtois et S. Gallot, Minimal entropy and Mostow's rigidity theorems, Ergod. Th. Dynam. Syst. 16, 623-649 (1996). | Article | MR 1406425 | Zbl 0887.58030

[BI] D. Burago and S. Ivanov, On the asymptotic volume of tori, Geom. and Funct. Anal. 5, 800-808 (1995). | Article | MR 1354290 | Zbl 0846.53043

[C] E. Cartan, Leçons sur la géométrie des espaces de Riemann, Gauthier-Villars, Paris (1928). | JFM 54.0755.01 | MR 20842 | Zbl 0060.38101

[CG] J. Cheeger and M. Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded, I, J. Differen. Geom. 23, 309-346 (1986), II, J. Differen. Geom. 32, 269-298 (1990). | Article | MR 852159 | Zbl 0606.53028

[Co] T. Colding, Large manifolds with positive Ricci curvature, Invent. Math. 124, 193-214 (1996). | Article | MR 1369415 | Zbl 0871.53028

[CK] C. Croke and B. Kleiner, Conjugacy rigidity for manifolds with a parallel vector field, J. Differen. Geom. 39, 659-680 (1994). | Article | MR 1274134 | Zbl 0807.53035

[DR] E. Damek and F. Ricci, A class of non-symmetric harmonic riemannian spaces, Bull. Amer. Math. Soc. 27, 139-142 (1992). | Article | MR 1142682 | Zbl 0755.53032

[D] E. I. Dinaburg, On the relations among various entropy characteristics of dynamical systems, Izv. Mat. Nauk SSSR 35, 324-366 (1971), Trad. Math. USSR Izv. 5, 337-378 (1971). | MR 286091 | Zbl 0248.58007

[DE] A. Douady and C. Earle, Conformally natural extensions of homeomorphisms of the circle, Acta Math. 157, 23-48 (1986). | Article | MR 857678 | Zbl 0615.30005

[ES] J. Eells and J. Sampson, Harmonic maps of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160. | Article | MR 164306 | Zbl 0122.40102

[Fo] P. Foulon, Nouveaux invariants géométriques des systèmes dynamiques du second ordre : application à l'étude du comportement ergodique, Thèse d'Etat, Ecole Polytechnique (1986).

[FL] P. Foulon et F. Labourie, Sur les variétés compactes asymptotiquement harmoniques, Invent. Math. 109, 97-111 (1992). | Article | MR 1168367 | Zbl 0767.53030

[Fu] H. Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. of Math. 77, 335-386 (1963). | Article | MR 146298 | Zbl 0192.12704

[Gh] E. Ghys, Flots d'Anosov dont les feuilletages stables sont différentiables, Ann. Sci. Ec. Norm. Sup. de Paris 20, 251-270 (1987). | Article | Numdam | MR 911758 | Zbl 0663.58025

[G] M. Gromov, Volume and bounded cohomology, Publ. Math. I.H.E.S. 56, 213-307 (1981). | Numdam | MR 686042 | Zbl 0516.53046

[Gb] M. Gromov, Hyperbolic manifolds according to Jorgensen and Thurston, Séminaire Bourbaki n° 546, novembre (1979). | Numdam | MR 636516 | Zbl 0452.51017

[HM] U. Haagerup and M. Munkholm, Simplices of maximal volume in hyperbolic n -space, Acta Math. 1941, 1-11 (1981). | Article | MR 631085 | Zbl 0493.51016

[K] A. Katok, Four applications of conformal equivalence to geometry and dynamics, Ergod. Th. Dynam. Syst. 8, 139-152 (1988). | Article | MR 967635 | Zbl 0668.58042

[Le] C. Lebrun, Einstein metrics and Mostow rigidity, Math. Res. Lett. 2, 1-8(1996). | Article | MR 1312972 | Zbl 0974.53035

[L] A. Lichnérowicz, Sur les espaces riemanniens complètement harmoniques, Bull. Soc. Math. de France 72, 146-169 (1944). | Article | Numdam | MR 12886 | Zbl 0060.38506

[Ma] A. Manning, Topological entropy for geodesic flows, Ann. Math. 110, 567-573 (1979). | Article | MR 554385 | Zbl 0426.58016

[MSY] N. Mok, Y. T. Siu and S. K. Yeung, Geometric superrigidity, Invent. Math. 113, 57-83 (1993). | Article | MR 1223224 | Zbl 0808.53043

[M1] G. D. Mostow, Quasiconformal mappings in n -space and the rigidity of hyperbolic space forms, Publ. Math. I.H.E.S. 34, 53-104 (1967). | Article | Numdam | MR 236383 | MR 1055358 | Zbl 0189.09402

[Sa] A. Sambusetti, An obstruction to the existence of Einstein metrics on 4 -manifolds, C.R. Acad. Sci. Paris 322, 1213-1218 (1996). | MR 1396668 | Zbl 0847.53033

[S] Y. T. Siu, Complex analyticity of harmonic maps, and strong rigidity of compact Kähler manifolds, Ann. of Math. 112, 73-111 (1980). | Article | MR 584075 | Zbl 0517.53058

[Sz] Z. Szabo, The Lichnérowicz conjecture on harmonic manifolds, J. Differen. Geom. 31, 1-28 (1990). | Article | MR 1030663 | Zbl 0686.53042

[T] W. Thurston, The geometry and topology of 3 -manifolds, Princeton University Press, Princeton (1978). | MR 1435975 | Zbl 0873.57001

[To] D. Toledo, Representations of surface groups in P S U ( n , 1 ) with maximum characteristic number, J. Differen. Geom. 29, 125-134 (1989). | MR 978081 | Zbl 0676.57012

[V] M. Ville, Sur le volume des variétés riemanniennes pincées, Bull. Soc. Math. de France 115, 127-139 (1987). | Article | Numdam | MR 919420 | Zbl 0634.53029